Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

badst6

Member
  • Posts

    12
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Male
  • Location
    Pennsylvania
  • Interests
    running, learning, reading, pittsburgh sports, coffee, food, video games, any type of music, spending time with friends and family
  1. Long story short: I've been suffering from acne for about 10 years now. Went on accutane twice and in my early 20's my acne has calmed down. About 7 months ago I started using differin as a topical. Although I dont get as many pimples as I did before, I feel as if my face is scarring a lot and its becoming noticabel. Maybe its just me, but has anybody else had this problem? Part of me wants to discontinue the differin to see what happens, but I've heard mixed reviews on differin. Should I keep u
  2. Hi all, Just looking for some insight here because I'm getting really frustrated with my acne. I've had it since about 15 years old, and I'm approaching 22 and there seems to be no end in sight . The only thing that has worked is accutane, and after my second treatment I can feel my oily skin coming back. Are there any users with very oily skin that have some insight? I dont seem to do well with topicals either, and it seems as if my oily skin is too much for them anyway. I'm beginning to feel
  3. Hi there, I haven't posted on here in a while but I came across your topic and thought it might be helpful to share my advice. Anyway I can understand how you feel about accutane and athletics as I have been on the drug and compete in collegiate cross country and track and field for my university. But I went on the drug two summers ago knowing the possible risks of aches and soreness all over the body. Luckily for me it wasnt much of a problem even though I was running 50-70 miles a week during
  4. Hi everyone, About six months ago I ended my treatment of accutane and my acne came back a little bit. My derm gave me this medicine called epiduo and I can honestly say its made my acne even worse. I was starting to get numerous white heads here and there, but since I started using this my acne has become SO much worse. I know that they say you get an initial break out and all of that other BS, but I think this medicine is ridiculous. Ive used some other products with adapalene (differin) and
  5. Hi everyone, I'm experiencing some problems after my treatment of isotretinoin and was looking for some info/advice from previous users. I started taking isotretinoin last summer (June) to help decrease my oil production and stayed on the treatment for a total of 5 months. The initial results were great, and it reduced the oil production with little to no side effects. However, I noticed that in late March/early April I started to get occasional breakouts. As of right now, I'm really starting t
  6. Im almost done with my second month and my face has been breaking out, although its not horrible and im thankful for that. I started at 30 mg and had a breakout during the first three weeks. It started to clear up a bit and now im up to 60mg and im breaking out again! I know what you mean though, im getting cysts that last for days and it is frustrating, but hang in there!
  7. Just dropping by to say welcome. I'm pretty new here too, and just started on accutane (sotret) about 3 weeks ago.

  8. pictures of my progress through accutane
×